| Catalog Number |
AB14W050040150 |
| Medical Device Problem Codes |
Deflation Problem (1149); Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
A nanocross pta balloon was being used for treatment of the superficial femoral artery.A 6fr non medtronic sheath was used and a 0.014" spider guidewire.A 4mm spider was used for embolic protection.It was reported deflation difficulties occurred and a kink was noted on the balloon catheter, proximal to the balloon.Multiple draws with negative pressure on a 20cc syringe were used to deflate the balloon.Deflation took longer than 10 minutes.The device was safely removed from the patient.Another medtronic device was used to complete the case.No issues reported with this device.No health consequences or impact reported for this patient for this event.
Additional Manufacturer Narrative
Product analysis: under a microscope, crimping marks were noted on the proximal balloon bond medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.